# SDR AALA201810189016

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 54,563 hours, 15,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: MOD5537
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING INOPERABLE AT AISLE SEAT 27 TO 36. MAINTENANCE REPLACED POWERPACK MODULE AND BATTERY (SEE AALA201810189021) EQ M10801 AS PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
